# SDR UALA2011041101749

- Difficulty date: April 11, 2011
- Submitted: April 20, 2011
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 73,424 hours, 21,209 cycles
- Engine: Pwa PW2037
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 729825M
- Part serial: 317
- Condition: Faulty
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R GEN TRIPPED OFF AFTER LANDING.  FOUND RT IDG OVERSERVICED AND REPLACED RT GCU.  REACTIVATED PER MEL RAN ENG SYS.  OPERATED NORMALLY.
